Analytic torsions of spheres

Lin Weng, Yuching You

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)109-125
Number of pages17
JournalInternational Journal of Mathematics
Volume7
Issue number1
DOIs
Publication statusPublished - Feb 1 1996

Fingerprint

Analytic Torsion

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Analytic torsions of spheres. / Weng, Lin; You, Yuching.

In: International Journal of Mathematics, Vol. 7, No. 1, 01.02.1996, p. 109-125.

Research output: Contribution to journalArticle

Weng, Lin ; You, Yuching. / Analytic torsions of spheres. In: International Journal of Mathematics. 1996 ; Vol. 7, No. 1. pp. 109-125.
@article{ebcac64326cb4a83a425034bcead2f12,
title = "Analytic torsions of spheres",
author = "Lin Weng and Yuching You",
year = "1996",
month = "2",
day = "1",
doi = "10.1142/S0129167X96000074",
language = "English",
volume = "7",
pages = "109--125",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

TY - JOUR

T1 - Analytic torsions of spheres

AU - Weng, Lin

AU - You, Yuching

PY - 1996/2/1

Y1 - 1996/2/1

UR - http://www.scopus.com/inward/record.url?scp=0030305519&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030305519&partnerID=8YFLogxK

U2 - 10.1142/S0129167X96000074

DO - 10.1142/S0129167X96000074

M3 - Article

AN - SCOPUS:0030305519

VL - 7

SP - 109

EP - 125

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 1

ER -